# SDR FDEA201207122560

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: D22125000
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG THRU HOLE FOR BOGIE BEAM PIN STRUT SIDE, LT INBD BUSHING GOUGED IN SEVERAL PLACES.  DEEPEST GOUGE MEASURES .014" WITH MECHANICAL GAGE COMPLIED WITH EA 6-3210-160132 LANDING GEAR LT MLG BOGIE BEAM BUSH DAMAGE.  ADDITIONAL WORK COMPLIED ON N00960.
